Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 27, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2019, 5:27 PM CDT for Lafayette County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 5:27 PM CDT (22:27 UTC)
- Expired
- Jun 30, 2019, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 123 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:35 PM CDT | TSTM WND DMG | Belmont, WI | TREES DOWN. |
| Jun 30, 5:38 PM CDT | TSTM WND DMG | Cuba City, WI | SEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY. HARDEST HIT AREAS ACROSS SOUTHERN HALF OF COUNTY. 20,000 RESIDENTS WITHOUT POWER. CUBA CITY HIT PARTICULARLY HARD WITH DAMAGING WINDS. |
| Jun 30, 5:54 PM CDT | TSTM WND DMG | 3 Se Benton, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:43 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1910 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
685
WUUS53 KMKX 302227
SVRMKX
WIC065-302315-
/O.NEW.KMKX.SV.W.0027.190630T2227Z-190630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
527 PM CDT Sun Jun 30 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Western Lafayette County in south central Wisconsin...
* Until 615 PM CDT.
* At 527 PM CDT, a severe thunderstorm was located over Platteville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
4251 9043
TIME...MOT...LOC 2227Z 329DEG 22KT 4272 9048
HAIL...<.75IN
WIND...60MPH
$$
MRC4 follow-up statements
712
WWUS53 KMKX 302236
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
536 PM CDT Sun Jun 30 2019
WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
536 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...
At 535 PM CDT, a severe thunderstorm was located near Platteville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. There was a report of tree damage in
northwest Lafayette County.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
4251 9043
TIME...MOT...LOC 2235Z 329DEG 22KT 4267 9044
HAIL...1.00IN
WIND...60MPH
$$
MRC906
WWUS53 KMKX 302245
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
545 PM CDT Sun Jun 30 2019
WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
545 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...
At 543 PM CDT, a severe thunderstorm was located over Benton, or 11
miles southeast of Platteville, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. At 5:35 pm, a wind gust of 75 mph was
reported at the Platteville Airport.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
4251 9043
TIME...MOT...LOC 2243Z 329DEG 25KT 4259 9038
HAIL...1.00IN
WIND...70MPH
$$
MRC868
WWUS53 KMKX 302257
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
557 PM CDT Sun Jun 30 2019
WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
557 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN LAFAYETTE COUNTY...
At 556 PM CDT, a severe thunderstorm was located over Council Hill,
or 8 miles northeast of Galena, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Law enforcement. There were reports of tree damage
northwest of Belmont and a 75 mph wind gust was reported in
Platteville.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Shullsburg, Belmont, Benton, New Diggings, Platte Mounds, Lead Mine
and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4279 9043 4281 9034 4281 9027 4251 9005
4251 9043
TIME...MOT...LOC 2256Z 329DEG 22KT 4252 9032
HAIL...0.75IN
WIND...70MPH
$$
MRC699
WWUS53 KMKX 302306
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
606 PM CDT Sun Jun 30 2019
WIC065-302315-
/O.CON.KMKX.SV.W.0027.000000T0000Z-190630T2315Z/
Lafayette WI-
606 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN LAFAYETTE COUNTY...
At 605 PM CDT, a severe thunderstorm was located over Shullsburg, or
10 miles southwest of Darlington, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. There were reports of trees down near
Belmont.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shullsburg, Benton, New Diggings and Lead Mine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4262 9043 4269 9018 4251 9005 4251 9043
TIME...MOT...LOC 2305Z 315DEG 23KT 4255 9023
HAIL...<.75IN
WIND...60MPH
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:10 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 30, 4:10 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 410 PM CDT Sun Jun 30 2019 .SHORT TERM... Tonight and Monday...Forecast Confidence is medium. Another line of showers and sct storms will move ssewd across srn WI late this afternoon. Wind gusts up to 30 mph are expected with only a remote chance of a SVR storm well west of Madison where temps and sfc based CAPE have rebounded a bit. Elevated CAPE remains over the area with the gust front able to force parcels to the LFC. Afterward, only a small potential for showers and tstorms are forecast the remainder of the night with little to no focus for lift and organized pcpn. For Mon, a weak west to east sfc trough over central WI will result in sct showers and tstorms with some of those storms able to track into srn WI. Otherwise, very warm and humid conditions are expected. .LONG TERM... Monday Night through Thursday... Forecast Confidence is Medium. Our active weather pattern will continue as southern Wisconsin sits on the rim of a broad ridge that stretches across the country. Warm and humid conditions will persist, along with repeated rounds of thunderstorms. Instability should remain fairly high, although shear is questionable, so severe storms are possible with any rounds of organized thunderstorms. There is fair agreement between models about a round of storms expected across central WI Monday night, with the potential for another round to develop along the outflow further into southern WI Tuesday afternoon. If that happens, Tuesday night and Wednesday morning should end up quiet, but there appears to be another round of storms possible Wednesday afternoon/evening. This is a typical summer pattern and we will need to watch for flash flood concerns if the same places get hit with heavy rain each day over the next few days. Friday through Sunday... Forecast Confidence is Medium. An upper trough crossing southern Canada will bring a push of northerly winds down into southern WI and down Lake Michigan Friday night into Saturday. With the instability in place over southern WI, this frontal boundary may be enough to trigger thunderstorms. Another shortwave may track through the Northern Plains Saturday night into Sunday and trigger another storm complex over the Upper Midwest. There is still a lot of uncertainty this far out. && .AVIATION(18Z TAFS)...VFR conditions this evening other than within and near tstorms. Patchy fog and local low stratus may form during the early hours of Mon due to the moist low level conditions. Sct-bkn035-040 cumulus will then form for late Mon AM into the afternoon with small chances for showers and tstorms. && .MARINE...Light prevailing winds are expected tonight through at least the middle of the week over Lake MI. The main concern is areas of dense fog that may form at times due to humid air over the cooler waters of Lake MI. Thunderstorms with strong gusty winds may occur at times. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Monday and Aviation/Marine...Gehring Monday Night through Sunday...Cronce
Hazardous weather outlook, Jun 30, 4:00 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 400 PM CDT Sun Jun 30 2019 WIZ046-047-051-052-056>060-062>072-012100- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 400 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Another round of thunderstorms will slide southward through southern Wisconsin late this afternoon and evening. These storms may have gusty winds up to 40 mph toward south central and southwest Wisconsin, but they are not expected to become severe. .DAYS TWO THROUGH SEVEN...Monday through Sunday Thunderstorm chances will continue on a near daily basis through the coming week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this week. LMZ643>646-012100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 400 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms will be possible through late evening, with much lower chances overnight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Thunderstorm chances will continue on a near daily basis through the coming week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-012100- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 400 PM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms will be possible through late evening, with much lower chances overnight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Thunderstorm chances will continue on a near daily basis through the coming week. Patchy fog will be possible at times as a humid airmass remains across the cooler water. This risk will be greatest across the northern half of the lake. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jun 30, 1:43 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
143 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG 1 SSW PADDOCK LAKE 42.55N 88.11W
06/30/2019 KENOSHA WI PUBLIC
TREES DOWN ACROSS THE ROAD.
1250 PM TSTM WND DMG 3 NNW SILVER LAKE 42.60N 88.18W
06/30/2019 KENOSHA WI PUBLIC
SEVERAL TREE BRANCHES DOWN.
&&Local storm report, Jun 30, 2:02 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
202 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG FONTANA-ON-GENEVA 42.55N 88.57W
06/30/2019 WALWORTH WI 911 CALL CENTER
TREE DAMAGE THROUGHOUT THE COUNTY. FONTANA
IS ONE OF THE HARD HIT AREAS.
1225 PM TSTM WND DMG DELAVAN 42.63N 88.63W
06/30/2019 WALWORTH WI 911 CALL CENTER
TREE DAMAGE THROUGHOUT THE COUNTY. DELAVAN
IS ONE HARD HIT AREA.
&&Local storm report, Jun 30, 2:16 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
216 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG 5 N LAC LA BELLE 43.21N 88.52W
06/30/2019 DODGE WI PUBLIC
SIDING BLOWN OFF OF A HOUSE IN ASHIPPUN.
&&
HALBACHLocal storm report, Jun 30, 2:34 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HEAVY RAIN 1 W DELAFIELD 43.06N 88.42W
06/30/2019 M1.58 INCH WAUKESHA WI PUBLIC
0117 PM HEAVY RAIN 1 S WATERTOWN 43.18N 88.72W
06/30/2019 M0.94 INCH JEFFERSON WI PUBLIC
1228 PM TSTM WND DMG DOUSMAN 43.01N 88.47W
06/30/2019 WAUKESHA WI PUBLIC
LARGE BRANCHES SNAPPED OFF.
&&Local storm report, Jun 30, 2:35 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
235 PM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HEAVY RAIN 1 W DELAFIELD 43.06N 88.42W
06/30/2019 M1.58 INCH WAUKESHA WI PUBLIC
0117 PM HEAVY RAIN 1 S WATERTOWN 43.18N 88.72W
06/30/2019 M0.94 INCH JEFFERSON WI PUBLIC
0103 PM TSTM WND DMG 1 SSW PADDOCK LAKE 42.55N 88.11W
06/30/2019 KENOSHA WI PUBLIC
TREES DOWN ACROSS THE ROAD.
0103 PM TSTM WND GST SILVER LAKE 42.55N 88.16W
06/30/2019 M58 MPH KENOSHA WI TRAINED SPOTTER
NUMEROUS LARGE TREES UPROOTED AND SNAPPED IN
HALF. NUMEROUS POWER LINES DOWN.
1253 PM TSTM WND DMG 1 W GENOA CITY 42.50N 88.34W
06/30/2019 WALWORTH WI PUBLIC
WIND DAMAGED A TRANSFORMER IN THE AREA NEAR
RIDGEVIEW DRIVE AND COUNTY ROAD B.
1250 PM TSTM WND DMG 3 NNW SILVER LAKE 42.60N 88.18W
06/30/2019 KENOSHA WI PUBLIC
SEVERAL TREE BRANCHES DOWN.
1242 PM TSTM WND GST 3 N NEW BERLIN 43.01N 88.13W
06/30/2019 E50 MPH WAUKESHA WI TRAINED SPOTTER
1240 PM TSTM WND DMG PELL LAKE 42.54N 88.36W
06/30/2019 WALWORTH WI PUBLIC
LARGE TREE LIMBS DOWN. ESTIMATED 60 MPH
GUSTS.
1230 PM TSTM WND DMG 5 NNE MUKWONAGO 42.93N 88.30W
06/30/2019 WAUKESHA WI TRAINED SPOTTER
LARGE TREE DOWN.
1228 PM TSTM WND DMG DOUSMAN 43.01N 88.47W
06/30/2019 WAUKESHA WI PUBLIC
LARGE BRANCHES SNAPPED OFF.
1225 PM TSTM WND DMG FONTANA-ON-GENEVA 42.55N 88.57W
06/30/2019 WALWORTH WI 911 CALL CENTER
TREE DAMAGE THROUGHOUT THE COUNTY. FONTANA
IS ONE OF THE HARD HIT AREAS.
1225 PM TSTM WND DMG DELAVAN 42.63N 88.63W
06/30/2019 WALWORTH WI 911 CALL CENTER
TREE DAMAGE THROUGHOUT THE COUNTY. DELAVAN
IS ONE HARD HIT AREA.
1200 PM TSTM WND DMG 1 ENE OCONOMOWOC 43.11N 88.49W
06/30/2019 WAUKESHA WI PUBLIC
WIDESPREAD WIND DAMAGE IN WAUKESHA COUNTY
ESPECIALLY IN THE OCONOMOWOC AREA.
1200 PM TSTM WND DMG 1 ESE HARTFORD 43.32N 88.37W
06/30/2019 WASHINGTON WI PUBLIC
LARGE TREE BRANCH DOWN.
1155 AM TSTM WND DMG 1 SW LAC LA BELLE 43.13N 88.53W
06/30/2019 WAUKESHA WI PUBLIC
TWO LARGE TREE BRANCHES DOWN.
1145 AM TSTM WND DMG IXONIA 43.15N 88.59W
06/30/2019 JEFFERSON WI PUBLIC
WIDESPREAD WIND DAMAGE THROUGHOUT THE COUNTY
PARTICULARLY IN THE IXONIA AREA.
1142 AM TSTM WND DMG 5 N LAC LA BELLE 43.21N 88.52W
06/30/2019 DODGE WI PUBLIC
SIDING BLOWN OFF OF A HOUSE IN ASHIPPUN.
1140 AM TSTM WND GST 1 SSW WATERTOWN 43.18N 88.73W
06/30/2019 M58 MPH JEFFERSON WI COCORAHS
.
1135 AM TSTM WND GST 2 N JUNEAU 43.43N 88.70W
06/30/2019 M50 MPH DODGE WI AWOS
.
1135 AM TSTM WND DMG HORICON 43.45N 88.64W
06/30/2019 DODGE WI LAW ENFORCEMENT
TREES DOWN ACROSS THE AREA.
1135 AM TSTM WND DMG 1 ENE SUN PRAIRIE 43.19N 89.22W
06/30/2019 DANE WI PUBLIC
TREES DOWN.
1130 AM TSTM WND DMG JUNEAU 43.41N 88.71W
06/30/2019 DODGE WI LAW ENFORCEMENT
HWY 26 LARGE TREE DOWN BLOCKING ROAD.
1125 AM TSTM WND DMG 6 SE CLYMAN 43.26N 88.63W
06/30/2019 DODGE WI PUBLIC
TWO YOUNG TREES SNAPPED AT THEIR BASE.
1125 AM HAIL ARENA 43.16N 89.91W
06/30/2019 M0.70 INCH IOWA WI PUBLIC
RELAYED BY WKOW.
1116 AM TSTM WND DMG LAKE DELTON 43.59N 89.78W
06/30/2019 SAUK WI 911 CALL CENTER
SCATTERED TREES DOWN WITH SOME BEING LARGE.
1115 AM TSTM WND GST 1 NE COLUMBUS 43.34N 89.02W
06/30/2019 M52 MPH COLUMBIA WI PUBLIC
SOCIAL MEDIA MEASURED WITH ANEMOMETER.
1100 AM TSTM WND DMG POYNETTE 43.39N 89.40W
06/30/2019 COLUMBIA WI 911 CALL CENTER
SCATTERED TREES DOWN.
1050 AM TSTM WND DMG WYOCENA 43.50N 89.31W
06/30/2019 COLUMBIA WI 911 CALL CENTER
WIDESPREAD TRESS DOWN.
1040 AM TSTM WND DMG PORTAGE 43.54N 89.46W
06/30/2019 COLUMBIA WI 911 CALL CENTER
WIDESPREAD TREES DOWN WITH SOME BEING LARGE.
1040 AM TSTM WND DMG MONTELLO 43.79N 89.32W
06/30/2019 MARQUETTE WI 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
MONTELLO. SCATTERED TREES DOWN THROUGHOUT
THE COUNTY.
1030 AM TSTM WND DMG 1 ENE PRAIRIE DU SAC 43.30N 89.71W
06/30/2019 COLUMBIA WI 911 CALL CENTER
SCATTERED TREES DOWN WITH A FEW LARGE TREES.
1030 AM TSTM WND DMG 1 NNE BARABOO 43.48N 89.74W
06/30/2019 SAUK WI 911 CALL CENTER
SCATTERED TREES DOWN WITH A FEW LARGE TREES.
1025 AM TSTM WND DMG ENDEAVOR 43.72N 89.47W
06/30/2019 MARQUETTE WI LAW ENFORCEMENT
WIND BRANCHES DOWN. ESTIMATED 50-60MPH
GUSTS.
1020 AM TSTM WND DMG LAKE DELTON 43.59N 89.78W
06/30/2019 SAUK WI 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
LAKE DELTON. SCATTERED TREES DOWN WITH SOME
BEING LARGE.
&&
HALBACHSpecial weather statement, Jun 30, 5:18 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 PM CDT Sun Jun 30 2019
WIZ062-067-068-302315-
Green-Lafayette-Iowa-
518 PM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE AND SOUTHERN IOWA
COUNTIES...
At 516 PM CDT, a strong thunderstorm was located over Belmont, or
near Platteville, moving south at 20 mph.
Winds up to 45 mph are possible with this storm.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Somers, Barneveld, Wiota, Ridgeway, Linden,
New Diggings, South Wayne, Cobb, Lamont, Rewey, Hollandale and
Gratiot.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4300 9043 4305 8986 4269 8983 4251 8984
4251 9042 4257 9043
TIME...MOT...LOC 2216Z 357DEG 19KT 4278 9035
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:39 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette, Sauk | 51 min |
| Jun 30, 10:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 63 min |
| Jun 30, 10:48 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 57 min |
| Jun 30, 10:58 AM CDT | Special Weather Statement | MKX | Fond du Lac | 47 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | MKX | Iowa | 29 min |
| Jun 30, 11:26 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 49 min |
| Jun 30, 11:31 AM CDT | Special Marine Warning | MKX | 119 min | |
| Jun 30, 11:42 AM CDT | Special Weather Statement | MKX | Dodge | 33 min |
| Jun 30, 11:47 AM CDT | Special Weather Statement | MKX | Green, Lafayette, Rock, Walworth | 73 min |
| Jun 30, 11:51 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 69 min |
| Jun 30, 11:59 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Racine, Rock, Walworth, Waukesha | 76 min |
| Jun 30, 5:18 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 57 min |
| Jun 30, 6:10 PM CDT | Special Weather Statement | MKX | Green, Lafayette | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.